Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lou's request-ahbpsolu Willful

Posted by zazenducke on April 26, 2012, at 7:04:45

In reply to Re: Lou's request-ahbpsolu, posted by Willful on April 21, 2012, at 16:38:59

In general, neuronal dematuration and damage are likely to interfere with proper brain functioning (Jackson, 2008, 2009). The Parkinsonian-like morphological characteristics caused by antidepressants could explain why antidepressants can induce tardive dyskinesia (involuntary, repetitive body movements; El-Mallakh et al., 2011).
http://www.frontiersin.org/Evolutionary_Psychology/10.3389/fpsyg.2012.00117/full

Even if only a few people developed TD, the brain damage which eventually causes the TD is taking place in anyone that takes the drug. It's the end result of a process and the process itself is damaging long before it manifests itself in TD.


>
> Anti-depressants don't cause tardive dyskinesia.
>
> I also don't think that generally anti-psychotic drugs when given in very small doses as adjuncts to anti-depressants therapy cause tardive dyskinesia. If and when it is shown that they do in any appreciable numbers, then that will be a matter of concern.
>
> Willful


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:zazenducke thread:1016024
URL: http://www.dr-bob.org/babble/20120425/msgs/1016425.html